Items where Research Group is "Algebra and Combinatorics

Group by: Creators | Item Type | Status | No Grouping
Jump to: E | S
Number of items: 5.


Evans, David (1991) The small index property for infinite dimensional classical groups. Journal of Algebra, 136. pp. 248-264.

Evans, David and Camina, A. (1991) Some infinite permutation modules. The Quarterly Journal of Mathematics, 42 (2). pp. 15-26. ISSN 1464-3847

Evans, David, Hodges, Wilfrid A. and Hodkinson, Ian M. (1991) Automorphism groups of bounded abelian groups. Forum Mathematicum, 3. pp. 523-541.

Evans, David and Hrushovski, Ehud (1991) Projective planes in algebraically closed fields. Proceedings of the London Mathematical Society, 62 (3). pp. 1-24. ISSN 1460-244X


Siemons, Johannes and Webb, B. (1991) On a problem of Wielandt and a question by Dembowski. Advances in finite geometries and designs (Chelwood Gate, 1990).

This list was generated on Tue Apr 16 04:53:08 2024 UTC.